# SDR AWKA2021101501

- Difficulty date: October 11, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N769XJ
- Make and model: Cessna 750
- Aircraft serial: 7500269
- Aircraft time: 15,200 hours, 7,301 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: L, O

## Discrepancy

AFTER EXTENDING THE LANDING GEAR ON APPROACH, FLIGHT CREW NOTED ALL 3 GEAR GREEN DOWN/LOCKED INDICATION LIGHTS WERE ILLUMINATED, BUT ALSO THE RED UNLOCK LIGHT WAS ILLUMINATED. CREW CYCLED THE GEAR BUT THERE WAS NO CHANGE. A GO AROUND WAS INITIATED AND ONCE AT A SAFE ALTITUDE THE ISSUE WAS TROUBLESHOT. PER THE CHECKLIST, FLIGHT CREW PERFORMED AN EMERGENCY GEAR EXTENSION, HOWEVER THE RED UNLOCK LIGHT REMAINED LIT. A FLY-BY OVER THE RUNWAY WAS CONDUCTED SO THE TOWER COULD ASSESS WHETHER THE GEAR APPEARED TO BE FULLY DOWN, AT WHICH TIME ATC INFORMED THE CREW THAT THE GEAR LOOKED NORMAL. AN EMERGENCY WAS DECLARED, AND THE CREW LANDED SAFELY WITH NO ISSUES. MAINTENANCE TROUBLESHOT THE ISSUE WITH LIMITED RESOURCES AND INSPECTED THE GEAR, WITH NO DEFECTS FOUND. A SPECIAL FLIGHT PERMIT WAS ISSUED, AND THE AIRCRAFT IS TO BE FERRIED TO A SERVICE CENTER FOR FURTHER TROUBLESHOOTING. A SUPPLEMENTAL SDR WILL BE SUBMITTED WHEN THE FINDINGS ARE KNOWN.  FURTHER TROUBLESHOOTING REVEALED THAT THE LH MLG UPLOCK RELEASE CABLE WAS FOUND OUT OF ADJUSTMENT WITH HAVING TOO MUCH TENSION, PREVENTING THE UPLOCK FROM PROPERLY LATCHING. THE RELEASE CABLE WAS ADJUSTED TO THE CORRECT TENSION AND LANDING GEAR OPERATIONAL CHECKS PERFORMED, WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
